# SDR YENA20091021143

- Difficulty date: October 21, 2009
- Submitted: October 22, 2009
- Operation: Air carrier
- Aircraft: N633JB
- Make and model: Airbus A320-232
- Aircraft serial: 3287
- Aircraft time: 8,163 hours, 2,936 cycles
- Engine: Iae V2527A5
- Engine time: 8,163 hours, 2,936 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Part number: 6A7614
- Part serial: RGA85561
- Condition: Bent
- Location: Engine
- Part time: 8,151 hours, 2,936 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: C, E
- Precautionary procedure: A

## Discrepancy

FLT NR 28 TPA-JFK, AIR TURNBACK TO TPA DUE TO BIRD INGESTION IN NR 1 ENGINE ON TAKEOFF ROTATION.  NOTICEABLE CHANGE IN ENGINE SOUND AND N1 VIBRATION REACHED 4.0 UNITS, NO CHANGE IN EGT AND ALL PARAMETERS NORMAL THROUGH OUT FLIGHT.  MX ACCOMPLISHED AIRCRAFT BIRD STRIKE INSPECTION IAW AMM 05-51-14/19 FOUND NR 1 ENGINE NR 2 AND NR 3 FAN BLADES DAMAGED, PERFORMED BOROSCOPE INSPECTION OF LPC STG 1.5, 2.5 AND 6 PER AMM 72-00-00-300-010 NO DISCREPANCIES NOTED.  ACCOMPLISHED NR 1 ENG FAN BLADE TAP TEST IAW AMM 72-00-00-750-050 FOUND NR 2 BLADE OUT OF LIMITS.  REMOVED AND REPLACED FAN BLADE NR 2 IAW AMM 72-31-11-04 AND FOUND NR 3 FAN BLADE BEND TO BE WITHIN LIMITS PER AMM 72-31-11-06.  ACCOMPLISHED HIGH POWER RUN AIRCRAFT OK FOR SERVICE.
